In this paper, the initial-boundary value problem for a damped nonlinear improved Boussinesq equation is studied. A priori estimates for the solution of the equation are obtained in terms of initial data and coefficients of the problem. The continuous dependence of solutions on dispersive $(\delta)$ and $(r)$ and dissipative $(b)$ coefficients are established by multiplier method.
Nonlinear damped improved Boussinesq equation, continuous dependence, structural stability
BAYRAKTAR, SEMA and GÜR, ŞEVKET
"Continuous dependence of solutions for damped improved Boussinesq equation,"
Turkish Journal of Mathematics: Vol. 44:
1, Article 23.
Available at: https://journals.tubitak.gov.tr/math/vol44/iss1/23